# SDR REXA2019010900064

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R31113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING BUY BACK ON THE 280 FWD FLOOR STRUCTURE NOTICED THAT THE I/B ANGLE CLIP IS CRACKED AT THE I/B SIDE OF LBL 9 AND AFT SIDE OF BEAM 280, IN THE CABIN BELOW THE FLOOR. REMOVED CRACKED ANGLE AT FS280 ON I/B SIDE OF LBL 9 LONGITUDIUAL BEAM FABRICATED/INSTALLED NEW ANGLE IAW SRM 51-42-21.
